American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68.00) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Michael A. Malcolm. A note on a conjecture of L. J. Mordell . Math. Comp. 25 (1971) 375-377. MR 0284395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Burbea. A procedure for conformal maps of simply connected domains by using the Bergman function . Math. Comp. 24 (1970) 821-829. MR 0277138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harvey Cohn. Some computer-assisted topological models of Hilbert fundamental domains . Math. Comp. 23 (1969) 475-487. MR 0246820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. M. Baer and P. Brock. Natural sorting over permutation spaces . Math. Comp. 22 (1968) 385-410. MR 0228216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. J. Lander and T. R. Parkin. A counterexample to Euler's sum of powers conjecture . Math. Comp. 21 (1967) 101-103. MR 0220669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wendy James and P. Jarratt. The generation of square roots on a computer with rapid multiplication compared with division . Math. Comp. 19 (1965) 497-500. MR 0178587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. H. Lehmer, E. Lehmer, W. H. Mills and J. L. Selfridge. Machine proof of a theorem on cubic residues . Math. Comp. 16 (1962) 407-415. MR 0162379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. S. Shapiro. Some remarks on modular arithmetic and parallel computation . Math. Comp. 16 (1962) 218-222. MR 0146992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. G. Cantor, G. Estrin, A. S. Fraenkel and R. Turn. A very high-speed digital number sieve . Math. Comp. 16 (1962) 141-154. MR 0146990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin Greenberger. An a priori determination of serial correlation in computer generated random numbers . Math. Comp. 15 (1961) 383-389. MR 0144489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Feodor Theilheimer and William Starkweather. The fairing of ship lines on a high-speed computer . Math. Comp. 15 (1961) 338-355. MR 0128588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Łazarkiewicz and W. Balasiński. A simple experimental computer with negative bias . Math. Comp. 15 (1961) 275-285. MR 0128584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hidehiko Yamabe and David Pope. A computational approach to the four-color problem . Math. Comp. 15 (1961) 250-253. MR 0134441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. L. Bauer. The formula-controlled logical computer ``Stanislaus'' . Math. Comp. 14 (1960) 64-67. MR 0135685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. E. Perlin and J. R. Garrett. High precision calculation of ${\rm Arcsin}\ x$, ${\rm Arccos}\ x$, and ${\rm Arctan}\,x$ . Math. Comp. 14 (1960) 270-274. MR 0114289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stig Comét. Improved methods to calculate the characters of the symmetric group. . Math. Comp. 14 (1960) 104-117. MR 0119451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Scheffler and R. Ondrejka. The numerical evaluation of the eighteenth perfect number . Math. Comp. 14 (1960) 199-200. MR 0112239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gordon Pall and Esther Seiden. A problem in abelian groups, with application to the transposition of a matrix on an electronic computer . Math. Comp. 14 (1960) 189-192. MR 0112246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lucien Neustadt. A method of computing eigenvectors and eigenvalues on an analog computer . Math. Comp. 13 (1959) 194-201. MR 0114325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. B. Killgrove and K. E. Ralston. On a conjecture concerning the primes . Math. Comp. 13 (1959) 121-122. MR 0106209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. D. Wall. Multiplication time on the IBM 709 . Math. Comp. 12 (1958) 217-218. MR 0100367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. T. Parker and Paul J. Nikolai. A search for analogues of the Mathieu groups . Math. Comp. 12 (1958) 38-43. MR 0101641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mervin E. Muller. An inverse method for the generation of random normal deviates on large-scale computers . Math. Comp. 12 (1958) 167-174. MR 0102905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Irene A. Stegun and Milton Abramowitz. Generation of Bessel functions on high speed computers . Math. Comp. 11 (1957) 255-257. MR 0093939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Raphael M. Robinson. Some factorizations of numbers of the form $2\sp{n}\pm 1$ . Math. Comp. 11 (1957) 265-268. MR 0094313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1